RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 3, Pages 580–596 (Mi smj2347)  

Asymptotic expansion at infinity of the solution to the Cauchy problem for the Sobolev equation

B. A. Iskenderov, Dzh. Yu. Mamedov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku, Azerbaijan

Abstract: We obtain large time asymptotic expansions of the solution to the Cauchy problem and the first and second boundary value problems for the Sobolev equation in the quadrant.

Keywords: Cauchy problem, boundary value problem, asymptotics, Sobolev equation.

Full text: PDF file (350 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:3, 461–476

Bibliographic databases:

UDC: 517.946.8
Received: 13.12.2010
Revised: 20.02.2012

Citation: B. A. Iskenderov, Dzh. Yu. Mamedov, “Asymptotic expansion at infinity of the solution to the Cauchy problem for the Sobolev equation”, Sibirsk. Mat. Zh., 53:3 (2012), 580–596; Siberian Math. J., 53:3 (2012), 461–476

Citation in format AMSBIB
\Bibitem{IskMam12}
\by B.~A.~Iskenderov, Dzh.~Yu.~Mamedov
\paper Asymptotic expansion at infinity of the solution to the Cauchy problem for the Sobolev equation
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 3
\pages 580--596
\mathnet{http://mi.mathnet.ru/smj2347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978576}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 3
\pages 461--476
\crossref{https://doi.org/10.1134/S0037446612020279}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307396200008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84863208142}


Linking options:
  • http://mi.mathnet.ru/eng/smj2347
  • http://mi.mathnet.ru/eng/smj/v53/i3/p580

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:124
    Full text:50
    References:18
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020